# SDR A6WA202101197555

- Difficulty date: January 18, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- Aircraft time: 41,087 hours, 38,956 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R310327
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT RAIL SEAT TRACK FROM STA 430 TO STA 574 CORRODED BEYOND LIMITS.  AIRCRAFT REMOVED FROM SERVICE.  CLEANED AND RESTORED SEGMENT FROM LT SIDE FS 430 TO FS 499.  REMOVED AND REPLACED SEAT TRACK SEGMENTS FROM 400 TO 559+80.
